MAUDE Adverse Event Report: NUVASIVE, INC. NUVASIVE SPHERX II SYSTEM; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION

NUVASIVE, INC. NUVASIVE SPHERX II SYSTEM; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Model Number 7284545
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Radiographs were not received to confirm the event.No product has been returned for investigation as product remains in patient.The root cause cannot be determined at this time.Labeling review: potential adverse events and complications "potential risk identified with the use of this system, which may require additional surgery, include: bending, fracture or loosening of implant component(s), loss of fixation.".In situ.
 
Event or Problem Description
On (b)(6) 2009, a female patient underwent a posterior fusion procedure.On (b)(6) 2017, patient reported a ct scan indicates screws may have loosened.No revision surgery is planned at this time.

Brand Name
NUVASIVE SPHERX II SYSTEM
Common Device Name
ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk blvd
san diego CA 92121
MDR Report Key6636966
Report Number2031966-2017-00058
Device Sequence Number613964
Product Code MNH
UDI-Device Identifier00887517461698
UDI-Public00887517461698
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K061778
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 06/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7284545
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2017
Initial Report FDA Received Date06/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1